text.skipToContent text.skipToNavigation
camion de livraison
Tylenol Extra Strength rapid release 500mg gelcaps 120un#000000000000153655

19,99 $ +Tx

0,17 $ / UN
Vous économisez 4,50 $
Ramassage en succursale - Gratuit
Livraison à domicile Disponible
Max 3 par achat

Code médicament

Code médicament

Marque privée
Médicament
Produit santé naturel
Écoresponsable
Les Produits du Québec
Les pharmaciens propriétaires affiliés à Familiprix sont les seuls responsables de la vente de ces produits, qui sont sous leur contrôle et leur surveillance. Tout médicament ou produit de santé naturel peut causer des effets indésirables sérieux ou des interactions avec d'autres médicaments. Lire attentivement les inscriptions, mises en garde et dépliants fournis par le fabricant et consulter votre pharmacien lors de l'achat de tels médicaments ou produits de santé naturels. Toujours tenir les médicaments et produits de santé naturels hors de la portée des enfants. Afin d'éviter les réactions indésirables que peuvent entraîner la consommation de médicaments, référez-vous au code médicament en pharmacie.
Forme CAPSULE
Sous-nom de marque N/A
U.P.C 062600380050
#NPN N/A
#DIN 00863270
Teneur 500.0 MG / 0.0 
Directions
- Do not take more than directed (see liver warnings)
- Adults and children 12 years and older: - take 1 gelcap every 4-6 hours - if pain or fever does not improve after 1 gelcap, take 2 gelcaps at next dose - do not take more than 4000 mg (8 gelcaps) in 24 hours.
PACKAGE NOT CHILD RESISTANT

WARNINGS
LIVER WARNING: Acetaminophen may cause SEVERE OR POSSIBLY FATAL LIVER DAMAGE if you take:
- more than the recommended dose in 24 hours
- with other drugs containing acetaminophen
- while drinking 3 or more alcoholic drinks every day. Symptoms of liver damage may include:
- yellow skin or eyes
- dark urine
- sweating
- nausea
- vomiting
- stomach pain
- unusual tiredness
- loss of appetite.

ALLERGY ALERT: Acetaminophen may cause serious skin reactions.
Symptoms may include:
- skin reddening
- blisters
- rash.
IF ANY OF THESE SYMPTOMS OCCUR, STOP USE AND SEEK MEDICAL HELP RIGHT AWAY.

DO NOT USE
- with any other drug containing ACETAMINOPHEN
- if allergic to acetaminophen or any other ingredient in this product. If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.

ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOU
- have liver or kidney disease
- take the blood thinning drug warfarin
- are pregnant or breastfeeding.

STOP USE AND ASK A DOCTOR IF
- pain lasts for more than 5 days
- fever lasts for more than 3 days
- existing pain or fever worsen or if new symptoms appear.

KEEP OUT OF REACH OF CHILDREN. This package contains enough drug to seriously harm a child. In case of overdose, call a Poison Control Centre or doctor immediately. Quick medical attention is critical even if you do not notice any signs or symptoms.

OTHER INFORMATION
- Do not use if bottle neck band or inner foil seal is missing or broken
- Store at 15 to 30°C. Avoid high humidity
- Not a standard dosage unit product
- Use only on advice of a doctor.
Pain reliever

Rapid release.
Rapid relief.

Uses
- Temporarily relieves mild to moderate headache pain
- Reduces fever

Inactive ingredients benzyl alcohol, butylparaben, carboxymethylcellulose sodium, corn starch, D&C yellow no. 10, edetate calcium disodium, FD&C blue no. 1, FD&C red no. 40, gelatin, hypromellose, iron oxide black, iron oxide red, iron oxide yellow, isopropyl alcohol, magnesium stearate, methylparaben, modified starch, polyethylene glycol, polysorbate 80, powdered cellulose, propylene glycol, propylparaben, sodium lauryl sulfate, sodium propionate, sodium starch glycolate, titanium dioxide.